# SDR CA120326001

- Difficulty date: March 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 15,871 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070863
- Condition: Failed
- Location: Fan Air
- Part time: 16,617 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS DISPATCHED UNDER MEL RELIEF WITH THE NR 2 ENGINE BLEED INOPERATIVE. SHORTLY AFTER TAKEOFF THE NR 1 ENGINE BLEED FAILED ALSO. AFTER A SUCCESSFUL AIRBORNE RESET OF NR 1 BLEED THE CREW ELECTED TO RETURN TO BASE AS A PRECAUTION AGAINST A REPEAT FAILURE AND THE FLIGHT LANDED APPROXIMATELY 4000KG OVERWEIGHT.   FAN AIR VALVE AND BELLOWS CHANGED PER AMM 36-11-09 PB 401. TESTS C/OUT PER AMM 36-11-09-710-003-A. SERVICEABLE.
